# SDR REXA201100040

- Difficulty date: January 15, 2011
- Submitted: January 19, 2011
- Operation: Air carrier
- Aircraft: N8543F
- Make and model: Cndair CL6002B19
- Aircraft serial: 7543
- Aircraft time: 21,496 hours, 18,500 cycles
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SMOKE TOILET AIRCRAFT DE-ICED PRIOR TO FLIGHT CAUTION CAME ON AFTER TAKEOFF FOUND LT AND RT COALESCER BAGS CONTAMINATED.  REMOVED AND REPLACED LT AND RT COALESCER BAGS IAW CRJ AMM 21-51-13, RAN ENGS LEAK AND OPS CHECK GOOD.
